David, Guy; Semmes, Stephen
Surfaces quasiminimales de codimension 1 : un morceau de démonstration
Journées équations aux dérivées partielles, Tome (1996) , p. 1-18
Zbl 0948.49500 | MR 98a:49062 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=JEDP_1996____A9_0

Bibliographie

[Bo] B. Bojarski : Remarks on Sobolev imbedding inequalities. Proceedings, Complex analysis in Joensuu 1987, 52-68, L.N. in Math. 1351 (1988), Springer-Verlag. Zbl 0662.46037

[DJ] G. David and D. Jerison : Lipschitz approximations to hypersurfaces, harmonic measure, and singular integrals. Indiana Univ. Math. J. 39 (1990), 831-845. MR 92b:42021 | Zbl 0758.42008

[DS1] G. David and S. Semmes : Quantitative rectifiability and Lipschitz mappings. Trans. Amer. Math. Soc. 337 (1993), 855-889. MR 93h:42015 | Zbl 0792.49029

[DS2] G. David and S. Semmes : Analysis of and on uniformly rectifiable sets. A.M.S. Series of Mathematical Surveys and Monographs, 38 (1993). MR 94i:28003 | Zbl 0832.42008

[DS3] G. David and S. Semmes : Quasiminimal surfaces of codimension 1 and John domains. Preprint IHES, 1996.

[DS4] G. David et S. Semmes : Surfaces quasiminimales de codimension 1 et domaines de John. Exposé au Sém. E.D.P. de l'Ecole Polytechnique, Février 1996. MR 99h:49054 | Zbl 0948.49501

[HK] P. Hajlasz and P. Koskela : Isoperimetric inequalities and embedding theorems in irregular domains. J. London Math. Soc., à paraître. Zbl 0922.46034

[Ma] P. Mattila : Geometry of sets and measures in Euclidean space. Cambridge Univ. Press 1995. MR 96h:28006 | Zbl 0819.28004

[Se] S. Semmes : A criterion for the boundedness of singular integrals on hypersurfaces. Trans. A.M.S. 311 (1989), 501-513. MR 89k:42017 | Zbl 0675.42015

[St] E. M. Stein : Singular integrals and differentiability properties of functions. Princeton Univ. Press, 1970. MR 44 #7280 | Zbl 0207.13501